MAUDE Adverse Event Report: ARTHREX, INC. DISP KIT, CURVED, KNOTLESS HIP FIBERTAK; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DISP KIT, CURVED, KNOTLESS HIP FIBERTAK; ORTHOPEDIC MANUAL SURG INSTR
Model Number DISP KIT, CURVED, KNOTLESS HIP FIBERTAK
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via phone that an ar-3636h fibertak inserter broke while inserting.Significant portion broke off, >3cm.Portion had to be drilled out.Surgeon could not remove the tip of the inserter and was left in the bone.This was discovered during use in a case, delay 10 minutes.Case completed using additional anchors.Ar-3638dhc is the suspected cause of the break.The guide did not appropriately line up the anchor to the hole.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Visual inspection revealed that the returned part did not have any visual issues.Functional testing was performed and did not find an issue with the shaft inserter.The most likely cause of the reported failure can be attributed to misaligned insertion, prying, or leveraging the device during insertion with the matting part.

Brand Name
DISP KIT, CURVED, KNOTLESS HIP FIBERTAK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18436834
Report Number1220246-2024-00038
Device Sequence Number15399011
Product Code LXH
UDI-Device Identifier00888867295544
UDI-Public00888867295544
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISP KIT, CURVED, KNOTLESS HIP FIBERTAK
Device Catalogue NumberAR-3638DHC
Device Lot Number15078448
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown